Uniqueness of solutions of degenerate diffusion equations with measures as initial conditions

Kazuo Kobayashi

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1053-1060
Number of pages8
JournalNonlinear Analysis
Volume12
Issue number10
DOIs
Publication statusPublished - 1988
Externally publishedYes

Keywords

  • Cauchy problems
  • Porous media equations
  • Radon measures

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this